Posted by Diana_in_CA on March 31, 2011, at 1:03:41
In reply to 'Norepinephrine Syndrome' The Cause of my Anxiety, posted by garyengelm on January 22, 2008, at 15:02:51
I'd be interested in knowing what lab did your test. I had one thru Sanesco. It showed I was low on serotonin, dopamine, and epinephrine. I was high on norepinephrine. (I wasn't as low as you on serotonin though.) I believe my anxiety and severe insomnia issues are due to the high norepinephrine. I am currently, and was at the time of the test, on Effexor 150mg but doc would willingly change it.
I started taking SAM-e about 10 days ago along with L-theanine and they are helping with the depression (caused by 3 deaths in my family in the last 6 months). I didn't want to increase the Effexor. I tried Abilify but went manic at about the 4th day and stopped it at about day 8. I was one happy camper on it though. That tells me I need to up the dopamine levels.
Having trouble trying to figure out what to replace the Effexor with to keep the serotonin where it needs to be and up the dopamine. I'm hoping the norepinephrine will return to a normal level once off the Effexor. Any ideas anyone?